Hamed Hatami's Publications






Submitted Papers

  1. H. Hatami, Pooya Hatami, Shachar Lovett, General systems of linear forms: equidistribution and true complexity, submitted. [Arxiv]

  2. H. Hatami, Svante Janson, Balazs Szegedy, Graph properties, graph limits and entropy, submitted. [arXiv]

  3. H. Hatami, James Hirst, Serguei Norine, The inducibility of blow-up graphs, submitted. [arXiv]


Refereed Papers

  1. H. Hatami and Shachar Lovett, Estimating the distance from testable affine-invariant properties,
    FOCS 2013. [arXiv]

  2. Arnab Bhattacharyya, Eldar Fischer, H. Hatami, Pooya Hatami, Shachar Lovett, Every locally characterized affine-invariant property is testable,
    STOC 2013. [arXiv]

  3. H. Hatami, Laszlo Lovasz, Balazs Szegedy, Limits of local-global convergent graph sequences,
    Geometric and Functional Analysis, to appear. [arXiv]

  4. H. Hatami and Serguei Norine, The entropy of random-free graphons and properties,
    Combinatorics Probability and Computing, to appear. [arXiv]

  5. H. Hatami and Shachar Lovett, Correlation testing for affine invariant properties on F_p^n in the high error regime,
    STOC 2011: 187-194. [arXiv]

  6. Anil Ada, Omar Fawzi, and H. Hatami, Spectral norm of symmetric functions,
    APPROX-RANDOM 2012: 338-349. [arXiv]

  7. H. Hatami, Jan Hladky, Daniel Kral, Serguei Norine, Alexander Razborov, On the number of pentagons in triangle-free graphs,
    J. Combin. Theory Ser. A, 120 (2013), no. 3, 722-732. [arXiv]

  8. H. Hatami, Jan Hladky, Daniel Kral, Serguei Norine, Alexander Razborov, Non-three-colorable common graphs exist,
    Combinatorics Probability and Computing, 21 (2012), no. 5, 734-742. [arXiv]

  9. H. Hatami, A structure theorem for Boolean functions with small total influences,
    Annals of Mathematics, to appear. [arXiv]

  10. H. Hatami and Shachar Lovett, Higher-order Fourier analysis of F_p^n and the complexity of systems of linear forms,
    Geometric and Functional Analysis, to appear. [arXiv]

  11. H. Hatami and Serguei Norine, Undecidability of linear inequalities in graph homomorphism densities,
    Journal of the American Mathematical Society, 24(2) (2011) pp. 547-565. [arXiv]

  12. H. Hatami and Michael Molloy, The scaling window for a random graph with a given degree sequence ,
    Random Structures & Algorithms , (presented at SODA10) to appear. [ arXiv]

  13. H. Hatami, Graph norms and Sidorenko's conjecture ,
    Israel Journal of Mathematics 175(1) (2010) pp. 125-150. [arXiv]

  14. H. Hatami, Decision trees and influence of variables over product probability spaces,
    Combinatorics Probability and Computing 18 (2009), pp. 357-369. [arXiv]

  15. H. Hatami and Xuding Zhu, The fractional chromatic number of graphs of maximum degree at most three,
    SIAM Journal on Discrete Mathematics 23(4) (2009), pp. 1762-1775.

  16. Mahya Ghandehari, H. Hatami, and Nico Spronk, Amenability constants for semilattice algebras,
    Semigroup forum 79(2) (2009), pp. 279-297. [arXiv]

  17. H. Hatami and Michael Molloy, Sharp thresholds for constraint satisfaction problem and graph homomorphisms ,
    Random Structures & Algorithms , 33(3) (2008), pp. 310-332. [arXiv]

  18. Mahya Ghandehari and H. Hatami, Fourier analysis and large independent sets in powers of complete graphs,
    J. Combin. Theory Ser. B 98(1), (2008), pp. 164-172. [arXiv]

  19. H. Hatami, Avner Magen and Vangelis Markakis, Integrality gaps of semidefinite programs for Vertex Cover and relations to $\ell_1$ embeddability of Negative type metrics,
    SIAM Journal on Discrete Mathematics, 23(1) (2008/09), pp. 178-194. [arXiv]

  20. H. Hatami, A remark on Bourgain's distributional inequality on the Fourier spectrum of Boolean functions,
    Online Journal of Analytic Combinatorics 1 (2006). [download]

  21. H. Hatami, Random cubic graphs are not homomorphic to the cycle of size 7,
    J. Combin. Theory Ser. B 93(2) (2005) pp. 319-325. [arXiv]

  22. H. Hatami, Delta+300 is a bound on the adjacent vertex distinguishing edge chromatic number,
    J. Combin. Theory Ser. B 95(2) (2005) pp. 246-256. [arXiv]

  23. H. Hatami and Pooya Hatami, Perfect dominating sets in the Cartesian products of prime cycles,
    Electronic Journal of Combinatorics 14(1), (2007), N8. [Download]

  24. Peyman Afshani and H. Hatami, Approximation and inapproximability results for maximum clique of disc graphs in high dimensions,
    Information Processing Letters, 105(3), (2008), pp. 83-87. [arXiv]

  25. Peyman Afshani, Mahsa Ghandehari, Mahya Ghandehari, H. Hatami, Ruzbeh Tusserkani, Xuding Zhu, Circular chromatic index of graphs of maximum degree 3,
    Journal of Graph Theory. 49(4) (2005) pp. 325-335. [arXiv]

  26. H. Hatami and Ruzbeh Tusserkani, On the complexity of the circular chromatic number,
    Journal of Graph Theory. 47(3) (2004) pp. 226-230. [arXiv]

  27. H. Hatami and Hossein Maserrat, On the computational complexity of defining sets,
    Journal of Discrete Applied Mathematics .149(1-3) (2005) pp. 101-110. [arXiv]

  28. Mahya Ghandehari, H. Hatami and E.S. Mahmoodian, On the size of the minimum critical set of a Latin square,
    Journal of Discrete Mathematics. 293(1-3) (2005) pp. 121-127. [arXiv]

  29. Peyman Afshani, H. Hatami and E.S. Mahmoodian, On the size of the spectrum of the forced matching number of graphs,
    Australasian Journal of Combinatorics, 30 (2004) pp. 147-160. [arXiv]

  30. H. Hatami and E.S. Mahmoodian, A lower bound for the size of the largest critical sets in Latin squares,
    Bulletin of the Institute of Combinatorics and its Applications (Canada). 38 (2003) pp.19-22. [arXiv]

Other

  1. H. Hatami, On geometry of Gowers norms and other product norms, mannuscript. [arXiv]